# SDR UPS08852924

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 NR 4 ALT STRINGER -65 TO FRONT SPAR Z FITTING CRACKED.     REMOVED AND REPLACED STINGER IAW SRM,51-1-20D, 51-1-8.
